# SDR DXTA2021070644580

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N412QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500440
- Aircraft time: 2,991 hours, 2,305 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PNEUMATIC DISTRIBUTION: DURING INITIAL CLIMBOUT AND FLAP RETRACTION, A VERY STRONG ODOR WAS DETECTED BY BOTH PILOTS.  IT LASTED ABOUT 45 SECONDS WITH NO SMOKE PRESENT.   THE SMELL SUBSIDED AS WE RETURNED TO NASSAU.  // SIGNOFF // PER EMBRAER CONTACT CENTER CASE # EEJ-04197444 PERFORMED  FIM 21-20-00-810-801-A AND NOTED NO DEFECTS. COULD NOT DUPLICATE DISCREPANCY FOR PRECAUTIONARY REASON GAINED ACCESS TO AND CLEANED THE AVIONICS BLOWERS FAN IAW PHENOM 300 AMM 31-41-07 AND NOTED NO DEFECTS.
